Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 60, NWS Kansas City, MO

September 12, 20086 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Sep 12, 2008, 6:25 AM CDT for 6 counties in Missouri. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 12, 2008, 6:25 AM CDT (11:25 UTC)
Expired
Sep 12, 2008, 10:56 AM CDT
In force
5 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Cooper County, MO, Henry County, MO, Howard County, MO, Johnson County, MO, Pettis County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 72 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 12, 6:40 AM CDTFLASH FLOOD2 Sw Calhoun, MOHIGH WATERS ALONG HWY 52 RESULTING IN SIGNIFICANT PONDING.
Sep 12, 6:40 AM CDTFLASH FLOOD2 W Clinton, MOHIGH WATERS ALONG HWY 7.
Sep 12, 6:40 AM CDTFLASH FLOOD4 N Clinton, MOHIGH WATERS ALONG HWY 13.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 11.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 121125
FFWEAX
MOC053-083-089-101-159-195-122130-
/O.NEW.KEAX.FF.W.0060.080912T1125Z-080912T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
625 AM CDT FRI SEP 12 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JOHNSON COUNTY IN WEST CENTRAL MISSOURI
  NORTHERN HENRY COUNTY IN WEST CENTRAL MISSOURI
  NORTHWESTERN COOPER COUNTY IN CENTRAL MISSOURI
  PETTIS COUNTY IN CENTRAL MISSOURI
  SOUTHERN HOWARD COUNTY IN CENTRAL MISSOURI
  SOUTHERN SALINE COUNTY IN CENTRAL MISSOURI

* UNTIL 430 PM CDT FRIDAY

* AT 621 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED   
AREA.  DOPPLER RADAR INDICATED UPWARDS OF TWO INCHES OF RAIN HAD 
FALLEN ACROSS PORTIONS OF PETTIS...HENRY...COOPER...AND HOWARD 
COUNTIES SINCE 3 AM.  THIS EXCESSIVE RAINFALL HAS CAUSED FLOODING 
ALONG HIGHWAY 50 NEAR SEDALIA...AND ROAD CLOSURES IN AND AROUND THE 
CITY OF BOONVILLE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLINTON...FAYETTE...HOLDEN...KNOB NOSTER...SEDALIA...SWEET
  SPRINGS...WARRENSBURG...WHITEMAN AIR FORCE BASE...WINDSOR...
  CALHOUN...CHILHOWEE...GREEN RIDGE...HOUSTONIA...KINGSVILLE...LA
  MONTE...LEETON...NEW FRANKLIN AND URICH.


FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

A FLASH FLOOD WARNING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

LAT...LON 3832 9407 3856 9407 3878 9410 3894 9358
      3893 9350 3896 9349 3926 9245 3899 9259
      3898 9273 3883 9303 3853 9342 3853 9352
      3841 9353

$$

DUX
2 follow-up statements
000 
WGUS73 KEAX 121402
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
902 AM CDT FRI SEP 12 2008

MOC053-083-089-101-159-195-122130-
/O.CON.KEAX.FF.W.0060.000000T0000Z-080912T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY MO-JOHNSON MO-PETTIS MO-COOPER MO-HOWARD MO-SALINE MO-
902 AM CDT FRI SEP 12 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN SALINE...
SOUTHERN HOWARD...NORTHWESTERN COOPER AND PETTIS COUNTIES IN CENTRAL
MISSOURI...AND JOHNSON AND NORTHERN HENRY COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 430 PM CDT FRIDAY...

AT 857 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS 
LOCATIONS OF HIGH WATER ACROSS AREA ROADWAYS DUE TO THE VERY HEAVY 
RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT UP TO 
TWO AND A HALF INCHES OF RAIN HAS FALLEN ACROSS THE WARNED AREA 
EARLIER THIS MORNING.

HEAVY RAINS HAVE LARGELY ENDED ACROSS THE WARNED AREA...HOWEVER A 
FEW BRIEF HEAVY SHOWERS WILL CONTINUE THROUGH THE MORNING HOURS. 
RUNOFF FROM THIS EXCESSIVE RAINFALL HAS CAUSED FLASH FLOODING TO 
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...CLINTON...FAYETTE...HOLDEN...KNOB NOSTER...SEDALIA...SWEET 
SPRINGS...WARRENSBURG...WHITEMAN AIR FORCE BASE...WINDSOR... 
CALHOUN...CHILHOWEE...GREEN RIDGE...HOUSTONIA...KINGSVILLE...LA 
MONTE...LEETON...NEW FRANKLIN AND URICH.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 3832 9407 3856 9407 3878 9410 3894 9358
      3893 9350 3896 9349 3926 9245 3899 9259
      3898 9273 3883 9303 3853 9342 3853 9352
      3841 9353

$$

21
000 
WGUS73 KEAX 121556
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1056 AM CDT FRI SEP 12 2008

MOC053-083-089-101-159-195-121608-
/O.CAN.KEAX.FF.W.0060.000000T0000Z-080912T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY MO-JOHNSON MO-PETTIS MO-COOPER MO-HOWARD MO-SALINE MO-
1056 AM CDT FRI SEP 12 2008

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN SALINE...
SOUTHERN HOWARD...NORTHWESTERN COOPER AND PETTIS COUNTIES IN CENTRAL
MISSOURI...AND JOHNSON AND NORTHERN HENRY COUNTIES IN WEST CENTRAL
MISSOURI IS CANCELLED...

HEAVY RAIN HAS GENERALLY ENDED OVER THE WARNED AREA...WITH ONLY A 
FEW SHOWERS REMAINING. STREAMS AND CREEKS IN THE WARNED AREA WERE 
BEGINNING TO RECEDE...ENDING THE IMMEDIATE FLASH FLOOD THREAT. 
HOWEVER...NUMEROUS RURAL AND COUNTY ROADS AS WELL AS POOR DRAINAGE 
AREAS CONTINUE TO BE AFFECTED BY STANDING WATER FROM THE EXCESSIVE 
RAINFALL EARLIER THIS MORNING. THEREFORE...AN AREAL FLOOD WARNING 
HAS BEEN ISSUED FOR MUCH OF THE FLASH FLOOD WARNING AREA...WITH THE 
GREATEST THREAT NEAR SMALL CREEKS AND STREAMS IN TYPICAL POOR 
DRAINAGE AREAS. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO 
YOUR LOCAL LAW ENFORCEMENT AGENCY.

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 3832 9407 3856 9407 3878 9410 3894 9358
      3893 9350 3896 9349 3926 9245 3899 9259
      3898 9273 3883 9303 3853 9342 3853 9352
      3841 9353

$$

21

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 5:50 AM CDT, 35 minutes earlier.

Area forecast discussion, Sep 12, 5:50 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
550 AM CDT FRI SEP 12 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

PLACEMENT AND AMOUNTS OF QPF THE NEXT COUPLE OF DAYS CONTINUES TO BE
THE MAIN CHALLENGE IN THE SHORT TERM. ISENTROPIC LIFT ON THE 305-310K
SFC TRIGGERED A HEAVY BAND OF RAIN ACR NWRN MO OVERNIGHT...BUT THE
PRECIPITATION IS DIMINISHING AS THE LOW LEVEL JET VEERS AS PER PROFILERS.

A LARGER AREA OF RAIN WITH A FEW EMBEDDED THUNDERSTORMS WERE
DEVELOPING IN CNTRL/ERN KS INTO SWRN MO. THIS AREA OF RAIN IS IN AN
AREA OF MODEST ISENTROPIC LIFT AHEAD OF A WEAK SHORTWAVE MOVING INTO
SRN KS. THE ISENTROPIC LIFT IS BEING FOCUSED AHEAD OF AN IMPRESSIVE
H7-H5 THETAE RIDGE WITH PRECIPITABLE WATER VALUES AROUND 2.25 INCHES.

NAM/GFS RATHER SIMILAR THE NEXT 48 HOURS AS THE ROCKIES UPPER TROUGH
SHEARS ENE TO THE NORTH OF THE CWA SATURDAY. AS PER MODELS...UPPER
TROUGH TO INDUCE CYCLOGENESIS IN NWRN MO THIS MORNING WITH THE SFC
WAVE MOVING ALONG THE INVERTED TROUGH IN XTRM NWRN MO TNGT AND EARLY SATURDAY.
THE MODELS APPEAR TO HAVE THE RIGHT IDEA AS PRESSURE FALLS HAVE BEEN
APPARENT IN NWRN OK.

NAM SUGGESTS THAT THE H8-H7 THETAE RIDGE WILL MOVE NORTH INTO CNTRL
MO TODAY WITH MODEST ISENTROPIC LIFT NORTH OF THE RIDGE.
THEREFORE...HIGHEST QPF WILL LIKELY BE FOCUSED ACROSS THE NWRN TWO
THIRDS OF THE CWA. AS THE SFC WAVE HEADS TOWARD IA TONIGHT...MODEST
ISENTROPIC LIFT IN A VERY MOISTURE RICH ENVIRONMENT WILL ONCE AGAIN
FOCUS HEAVY RAINFALL FOR NWRN MO. THE ISENTROPIC LIFT WILL SHIFT NE
INTO IA LATE FRIDAY NIGHT...ONLY TO BE REPLACED WITH DEEP LOW LEVEL
MOISTURE CONVERGENCE AHEAD OF A COLD FRONT WHICH WILL SWEEP INTO MO
SATURDAY MORNING.

AREAL RAINFALL AMOUNTS ALONG THE BOUNDARY LATE FRIDAY NIGHT THROUGH
SATURDAY NIGHT ARE NOT EXPECTED TO BE AS HEAVY AS TNGT AS THE FORCING
IS NOT AS STRONG AND PRECIPITABLE WATER VALUES GRADUALLY DECREASE. REGARDLESS...THE
FLOOD WATCH MAY NEED TO BE EXTENDED INTO THE DAY LIGHT HOURS ON
SATURDAY. WILL LET THE DAY SHIFT MAKE THE FINAL CALL. DESPITE THE
EMPHASIS NOW BEING PLACE ON NWRN MO FOR THE HEAVIEST RAIN...WILL
STILL KEEP THE FLOOD WATCH IN EFFECT FOR THE SERN GRIDS DUE TO LACK
OF CONFIDENCE ON THE HEAVIEST QPF PLACEMENT. IN ADDITION...LATEST
RADAR TRENDS SUGGEST THAT HEAVY RAINFALL IS LIKELY ACR THE SRN GRIDS
AT LEAST FOR A FEW HOURS EARLY THIS MORNING.

OTHERWISE...PREFER THE ECMWF/NAM AND UKMET ON THE HANDLING OF THE
FUTURE REMNANTS OF IKE. GFS HAS BUCKED THE LATEST TRENDS BY BEING
MUCH SLOWER AND FURTHER NW ON SUNDAY. REGARDLESS...THERE IS THE
POTENTIAL FOR ADDITIONAL HEAVY RAIN FOR THE EXTREME SERN CWA SATURDAY
NIGHT AND SUNDAY.

DB

&&

.AVIATION...

AREA OF LIGHT TO MODERATE RAIN IS SPREADING NORTH INTO THE KC METRO
EARLY THIS MORNING. VFR/MVFR CIGS IN RAIN WILL GRADUALLY BECOME IFR
DUE TO SATURATION OF THE LOWER LEVELS. IN ADDITION...LOWER CIGS ABOUT
50 MILES SOUTH OF THE METRO WILL GRADUALLY SPREAD NORTH. RAIN WILL
GRADUALLY DIMINISH THIS AFTN WITH CIGS RISING TO BETWEEN 1000-2000
FEET. MVFR CIGS AND VSBYS WILL LIKELY LAST INTO THE EVENING...BEFORE
NEXT BATCH OF RAIN DROPS CIGS AND VSBYS ONCE AGAIN AFT 06Z.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 7 AM SATURDAY FOR MOZ001-MOZ002-MOZ003-MOZ004-
     MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-MOZ014-
     MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-MOZ024-
     MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-MOZ037-
     MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-MOZ053-
     MOZ054.

KS...FLOOD WATCH UNTIL 7 AM SATURDAY FOR KSZ025-KSZ057-KSZ060-KSZ102-
     KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Sep 12, 5:57 AM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
557 AM CDT FRI SEP 12 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
557 AM CDT FRI SEP 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

A SERIES OF UPPER LEVEL DISTURBANCES...A WEAK COLD FRONT AND COPIOUS
TROPICAL MOISTURE WILL LEAD TO THE POTENTIAL FOR HEAVY RAINFALL
THROUGH TONIGHT. ONE TO THREE INCHES ARE POSSIBLE...MAINLY NORTH OF A
LINE FROM KANSAS CITY TO KIRKSVILLE. OTHERWISE...ISOLATED
THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. SEVERE WEATHER IS NOT
EXPECTED WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AS A COLD FRONT MOVES ACROSS THE OUTLOOK AREA ON
SATURDAY...ADDITIONAL RAINFALL AND ISOLATED THUNDERSTORMS ARE LIKELY.
THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT AN ADDITIONAL INCH OF
RAINFALL IS POSSIBLE.

FOR SATURDAY NIGHT AND SUNDAY...THE FUTURE REMNANTS OF HURRICANE IKE
WILL MOVE THROUGH NORTHWESTERN ARKANSAS INTO SOUTHEASTERN MISSOURI.
THIS TRACK MAY PRODUCE ADDITIONAL HEAVY RAINFALL OF 1 TO 2 INCHES FOR
AREAS GENERALLY SOUTH OF A LINE FROM BUTLER TO CLINTON TO BOONVILLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...SPOTTERS ARE URGED
TO RELAY ANY RAINFALL AMOUNTS TO LOCAL LAW ENFORCEMENT OR THE
NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 11:55 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Daviess, DeKalb, Gentry, Harrison and 2 more6 hr
Sep 12, 3:27 AM CDTAreal Flood AdvisoryEAXCooper, Howard, Pettis3 hr
Sep 12, 4:10 AM CDTFlash Flood WarningEAXCooper, Pettis6 hr
Sep 12, 5:38 AM CDTAreal Flood AdvisoryEAXHenry5 hr
Sep 12, 6:51 AM CDTAreal Flood AdvisoryEAXCass, Jackson8 hr
Sep 12, 7:26 AM CDTFlash Flood WarningEAXCass6 hr
Sep 12, 7:42 AM CDTRiver Flood WarningEAXCooper25 hr
Sep 12, 8:08 AM CDTRiver Flood WarningEAXCooper4 days
Sep 12, 8:47 AM CDTAreal Flood AdvisoryEAXCarroll, Johnson, Lafayette, Ray6 hr
Sep 12, 9:01 AM CDTRiver Flood WarningEAXBates, Cass, Henry3 days
Sep 12, 11:04 AM CDTAreal Flood WarningEAXCooper, Henry, Howard, Pettis12 hr
Sep 12, 11:43 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway and 1 more8 hr
Sep 12, 1:32 PM CDTAreal Flood WarningEAXCass8 hr
Sep 12, 2:38 PM CDTAreal Flood AdvisoryEAXAtchison, Gentry, Harrison, Holt, Nodaway, Worth6 hr
Sep 12, 2:40 PM CDTRiver Flood WarningEAXCarroll5 days
Sep 12, 2:56 PM CDTAreal Flood WarningEAXCarroll, Lafayette8 hr
Sep 12, 4:01 PM CDTTornado WarningEAXHenry, Johnson29 min
Sep 12, 4:29 PM CDTTornado WarningEAXJohnson, Pettis31 min
Sep 12, 4:59 PM CDTTornado WarningEAXPettis31 min
Sep 12, 5:22 PM CDTAreal Flood AdvisoryEAXPlatte6 hr
Sep 12, 5:27 PM CDTTornado WarningEAXPettis, Saline33 min
Sep 12, 5:29 PM CDTTornado WarningEAXJackson31 min
Sep 12, 5:57 PM CDTTornado WarningEAXJackson33 min
Sep 12, 5:58 PM CDTTornado WarningEAXCooper, Pettis, Saline47 min
Sep 12, 5:59 PM CDTTornado WarningEAXClay, Platte46 min
Sep 12, 6:23 PM CDTTornado WarningEAXJackson22 min
Sep 12, 6:30 PM CDTFlash Flood WarningEAXClay, Platte6 hr
Sep 12, 6:34 PM CDTTornado WarningEAXChariton, Howard, Saline41 min
Sep 12, 6:38 PM CDTAreal Flood AdvisoryEAXClay, Clinton, Jackson, Ray6 hr
Sep 12, 6:46 PM CDTTornado WarningEAXJackson, Ray29 min

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.